# SDR ASOA201000158

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 23,149 hours, 19,548 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CLIMBING THROUGH FL220, REV CAUTION ICON ON LT N1 AND L REV UNLOCKED CAUTION CAME ON INTERMEDIATLEY THEN WENT AWAY.  ABOUT 10 SEC LATER MSG RETURNED AND STAYED ON.  AIRPLANE YAWED TO THE LT AND WE RAN THE QRH PROCEDURE- WHICH LED TO ENG SHUTDOWN. F/A NOTICED YAW AND VIBRATION. VIBRATION CONTINUED UNTIL SHUTDOWN. EMERGENCY DECLARED.  REMOVED AND REPLACED LT T/R SWITCH AND AFDL 537960-1 LT T/R STOW SWITCH RIGGING AND OPS CKS. ACFT OK FOR SERVICE AT THIS TIME.
